MathSciNet Relay Station
MathSciNet bibliographic data
MR2295645 37K60 (37K10 37K35 39A12)
Wang, Hong-Yan; Hu, Xing-Biao; Tam, Hon-Wah Construction of $q$-discrete two-dimensional Toda lattice equation with self-consistent sources. J. Nonlinear Math. Phys. 14 (2007), no. 2, 258–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement